The decomposition of 0-Hecke modules associated to quasisymmetric Schur functions
Algebraic Combinatorics, Volume 2 (2019) no. 5, pp. 735-751.

Recently Tewari and van Willigenburg constructed modules of the 0-Hecke algebra that are mapped to the quasisymmetric Schur functions by the quasisymmetric characteristic. These modules have a natural decomposition into a direct sum of certain submodules. We show that the summands are indecomposable by determining their endomorphism rings.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/alco.58
Classification: 05E05,  20C08,  05E10
Keywords: 0-Hecke algebra, composition tableau, quasisymmetric function, Schur function
König, Sebastian 1

1 Leibniz Universität Hannover Institute of Algebra, Number Theory and Discrete Mathematics Welfengarten 1 30167 Hannover Germany
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{ALCO_2019__2_5_735_0,
     author = {K\"onig, Sebastian},
     title = {The decomposition of {0-Hecke} modules associated to quasisymmetric {Schur} functions},
     journal = {Algebraic Combinatorics},
     pages = {735--751},
     publisher = {MathOA foundation},
     volume = {2},
     number = {5},
     year = {2019},
     doi = {10.5802/alco.58},
     zbl = {1421.05092},
     mrnumber = {4023564},
     language = {en},
     url = {https://alco.centre-mersenne.org/articles/10.5802/alco.58/}
}
TY  - JOUR
AU  - König, Sebastian
TI  - The decomposition of 0-Hecke modules associated to quasisymmetric Schur functions
JO  - Algebraic Combinatorics
PY  - 2019
DA  - 2019///
SP  - 735
EP  - 751
VL  - 2
IS  - 5
PB  - MathOA foundation
UR  - https://alco.centre-mersenne.org/articles/10.5802/alco.58/
UR  - https://zbmath.org/?q=an%3A1421.05092
UR  - https://www.ams.org/mathscinet-getitem?mr=4023564
UR  - https://doi.org/10.5802/alco.58
DO  - 10.5802/alco.58
LA  - en
ID  - ALCO_2019__2_5_735_0
ER  - 
%0 Journal Article
%A König, Sebastian
%T The decomposition of 0-Hecke modules associated to quasisymmetric Schur functions
%J Algebraic Combinatorics
%D 2019
%P 735-751
%V 2
%N 5
%I MathOA foundation
%U https://doi.org/10.5802/alco.58
%R 10.5802/alco.58
%G en
%F ALCO_2019__2_5_735_0
König, Sebastian. The decomposition of 0-Hecke modules associated to quasisymmetric Schur functions. Algebraic Combinatorics, Volume 2 (2019) no. 5, pp. 735-751. doi : 10.5802/alco.58. https://alco.centre-mersenne.org/articles/10.5802/alco.58/

[1] Berg, C.; Bergeron, N.; Saliola, F.; Serrano, L.; Zabrocki, M. A lift of the Schur and Hall–Littlewood bases to non-commutative symmetric functions, Canad. J. Math., Volume 66 (2014), pp. 525-565 | DOI | MR | Zbl

[2] Berg, C.; Bergeron, N.; Saliola, F.; Serrano, L.; Zabrocki, M. Indecomposable modules for the dual immaculate basis of quasi-symmetric functions, Proc. Amer. Math. Soc., Volume 143 (2015), pp. 991-1000 | DOI | MR | Zbl

[3] Bessenrodt, C.; Luoto, K.; van Willigenburg, S. Skew quasisymmetric Schur functions and noncommutative Schur functions, Adv. Math., Volume 226 (2011), pp. 4492-4532 | DOI | MR | Zbl

[4] Björner, A.; Brenti, F. Combinatorics of Coxeter groups, Springer Science & Business Media, 2006 | Zbl

[5] Duchamp, G.; Krob, D.; Leclerc, B.; Thibon, J.-Y. Fonctions quasi-symétriques, fonctions symétriques non commutatives et algèbres de Hecke à q=0, C. R. Acad. Sci. Paris Sér. I Math., Volume 322 (1996), pp. 107-112 | Zbl

[6] Gessel, I. Multipartite P-partitions and inner products of skew Schur functions, Combinatorics and Algebra (Boulder, Colo., 1983) (Contemp. Math.), Volume 34, Amer. Math. Soc., Providence, RI, 1984, pp. 289-317 | DOI | MR | Zbl

[7] Grinberg, D.; Reiner, V. Hopf algebras in combinatorics (2014) (https://arxiv.org/abs/1409.8356)

[8] Haglund, J.; Luoto, K.; Mason, S.; van Willigenburg, S. Quasisymmetric Schur functions, J. Combin. Theory Ser. A, Volume 118 (2011), pp. 463-490 | DOI | MR | Zbl

[9] Huang, J. A tableau approach to the representation theory of 0-Hecke algebras, Ann. Comb., Volume 20 (2016) no. 4, pp. 831-868 | DOI | MR | Zbl

[10] Krob, D.; Thibon, J.-Y. Noncommutative symmetric functions IV: Quantum linear groups and Hecke algebras at q=0, J. Algebraic Combin., Volume 6 (1997), pp. 339-376 | DOI | MR | Zbl

[11] Mathas, A. Iwahori–Hecke algebras and Schur algebras of the symmetric group, 15, American Mathematical Soc., 1999 | MR | Zbl

[12] Norton, P. N. 0-Hecke algebras, J. Austral. Math. Soc. Ser. A, Volume 27 (1979) no. 3, pp. 337-357 | DOI | MR

[13] Stanley, R. Enumerative combinatorics. Vol. 2, Cambridge University Press, Cambridge, 1999, xii+581 pages | Zbl

[14] Tewari, V.; van Willigenburg, S. Modules of the 0-Hecke algebra and quasisymmetric Schur functions, Adv. Math., Volume 285 (2015), pp. 1025-1065 | DOI | MR | Zbl

Cited by Sources: